Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  2. 2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  3. Morse Fall Skala

    MFS - Morse-Fall-Skala (Morse fall scale)
    ist ein Scoringverfahren, das zum intrahospitalen Sturzrisikoassessment eingesetzt wird.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  4. Escala funcional de gravedad clinica HUGHES

    Escala para valoracion de la discapacidad y gravedad sintomatica del sindrome de Guillain-Barré

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  5. Score de Wang modifié

    Bronchiolite
    Le score de Wang modifié(1) (2) est parfois utilisé pour évaluer la sévérité de la maladie et adapter la prise en charge. Il n'existe pas de score prédictif validé de l'évolution.

    (1) (2) Score 0 à < 4 : bronchiolite légère ; 4 à < 8 : bronchiolite modérée ; 8 et + : bronchiolite sévère. « Observer Agreement for Respiratory Signs and Oximetry in Infants Hospitalized with Lower Respiratory Infections », American Review of Respiratory Disease, vol. 145, N° 1, pp. 106-109, 1992.

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  6. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  7. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  8. Findrisc

    Bonjour, pouvez vous offrir le findrisc pour calculer le risque de diabete de type 2 dans les 10 prochaines annees svp

    10 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  9. 2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  10. Taussig

    Escala Laringotraqueobronquitis

    0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  11. Escala valoración pulmonar

    Escala útil para determinar riesgo pulmonar pre, trans y postoperstoria

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  12. Escala sts

    Es una escala útil para valoración cardiaca preanestesica

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  13. Survival after ceno-arterial extracorporeal membrane oxygenation

    Fórmula para valorar la idoneidad de uso de ECMO en shock cardiogénico
    www.save-score.com

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  14. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  15. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  16. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  17. Solicitação de novo escore

    Visage score - ferramenta que auxilia como predição de sucesso de extubação em pacientes neurológicos.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  18. CISNE SCORE

    Clinical Index of Stable Febrile Neutropenia (CISNE)

    5 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  19. SCAT

    sport concussion assessment tool

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  20. Cairo bishop

    Criterios de definición de los síndromes de lisos tumoral

    0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories